MathSciNet Relay Station
MathSciNet bibliographic data
MR2523906 Database Expansion Item
Banerjee, Sudipto; Gelfand, Alan E.; Finley, Andrew O.; Sang, Huiyan Gaussian predictive process models for large spatial data sets. J. R. Stat. Soc. Ser. B Stat. Methodol. 70 (2008), no. 4, 825–848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement